Pacific Journal of Mathematics

On some totally ergodic functions.

Wojciech Chojnacki

Article information

Source
Pacific J. Math., Volume 144, Number 1 (1990), 1-14.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645823

Mathematical Reviews number (MathSciNet)
MR1056663

Zentralblatt MATH identifier
0732.43002

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups
Secondary: 22B99: None of the above, but in this section

Citation

Chojnacki, Wojciech. On some totally ergodic functions. Pacific J. Math. 144 (1990), no. 1, 1--14. https://projecteuclid.org/euclid.pjm/1102645823


Export citation

References

  • [1] W. Chojnacki, Sur certains elements ergodiquesdans l(G), Colloq. Math., 50 (1985), 121-124.
  • [2] W. Chojnacki, Cocyclesand almost periodicity, J. London Math. Soc, (2) 35 (1987), 98- 108.
  • [3] W. Chojnacki, Some non-trivialcocycles, J. Funct. Anal, 77 (1988), 9-31.
  • [4] H. Helson, nalyticity on compact belian groups,in Algebras in Analysis (J. H. Williamson, Ed.), pp. 1-62, Academic Press, New York/London, 1975.
  • [5] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. I, Spinger-Verlag, Berlin, 1963.
  • [6] J.-P. Pier, Amenable Locally Compact Groups,John Wiley & Sons, New York, 1984.
  • [7] Fr. Lust-Piquard, Elements ergodiques et totalement ergodiques dansL(Y), Studia Math., 69 (1981), 191-225.
  • [8] M. Talagrand, Some functions with a unique invariant mean, Proc. Amer. Math. Soc, 82(1981), 253-256.
  • [9] W. Rudin, Fourier Analysis on Groups,Interscience, New York, 1962.